MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 20029E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ extension set experienced leakage.The following information was provided by the initial reporter: iv med line tubing and med line extension set with filter leaking at site of connection from tubing to filter extension set.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the customer reported connection issues with two sets, and returned one used each of material#: 20029e and material#: 10014914.The two sets were connected in both orientations and was flushed with the returned 10 ml syringe.No leak was observed at the connection of the sets.However, a leak was observed at the filter, and the complaint of leakage is verified.The root cause for the leakage in filter is air vent membrane was wetted out.The filter was attempted to be flushed with ipa/water but the filter was occluded.The root cause for the filter leak is unknown.Filters are known to leak when used with certain drugs, reach out to customer advocacy for more information.A device history record review for model: 20029e lot number: 21016605 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model: 10014914 lot number: 21075859 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23jul2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12684907
Report Number9616066-2021-52296
Device Sequence Number4238418
Product Code FPA
UDI-Device Identifier50885403234864
UDI-Public50885403234864
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/27/2024
Device Model Number20029E
Device Catalogue Number20029E
Device Lot Number21016605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AS SYR PSD MICROBORE.
Patient SexUnknown